MathSciNet Relay Station
MathSciNet bibliographic data
MR86912 40.0X
Flett, T. M. On an extension of absolute summability and some theorems of Littlewood and Paley. Proc. London Math. Soc. (3) 7 (1957), 113–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement